IJPAM: Volume 103, No. 4 (2015)


Alias B. Khalaf$^1$, Saeid Jafari$^2$, Hariwan Z. Ibrahim$^3$
$^1$Department of Mathematics
Faculty of Science
University of Duhok
Kurdistan, Region, IRAQ
$^2$College of Vestsjaelland South
Herrestraede 11, 4200 Slagelse, DENMARK
$^3$Department of Mathematics
Faculty of Science
University of Zakho
Kurdistan, Region, IRAQ

Abstract. In this paper, we introduce the concept of $\alpha_{[\gamma, \gamma^{'}]}$-open sets in topological spaces and study some of their properties. Furthermore, we offer a new class of functions called $(\alpha_{[\gamma, \gamma^{'}]}$, $\alpha_{[\beta, \beta^{'}]})$-continuous functions and investigate their fundamental properties.

Received: April 3, 2015

AMS Subject Classification: 54A05, 54A10

Key Words and Phrases: bioperation, $\alpha$-open set, $\alpha_{[\gamma, \gamma^{'}]}$-open set

Download paper from here.

DOI: 10.12732/ijpam.v103i4.5 How to cite this paper?

International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2015
Volume: 103
Issue: 4
Pages: 653 - 666

$\alpha$-OPEN SETS IN TOPOLOGICAL SPACES%22&as_occt=any&as_epq=&as_oq=&as_eq=&as_publication=&as_ylo=&as_yhi=&as_sdtAAP=1&as_sdtp=1" title="Click to search Google Scholar for this entry" rel="nofollow">Google Scholar; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).